# SDR SIMA20150510004

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,327 hours, 34,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT EXIT SIGN AT FWD OVERWING AISLE POSITION INOPERATIVE.  REPLACED CONTACT AT SPLICE SP9209 IAW SWPM 20-50-01.  EMER LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
